Dear ladies, A thought hit me today. when i started bcp years ago, i recall reading on the packet that it may cause hair loss. ( in the fine print) but i put this out of my mind thinking it would be extremely rare, or they wouldn't prescribe it. I've always known hair loss runs in my family, both sides. and i got to thinking today, if i'm predisposed to this genetically perhaps it increases my chances of showing this side effect if it is a side effect for a particular med. i've since played with thyroid meds and it seems whenever i adjust the dose, the hair loss increases. so i'm wondering for the people who experience hair loss that may be the side effect of a med, do or don't you have genetic hair loss in your family????? curious, kb guess i'm wondering cuz if it is a correlation, maybe that should be something drs should consider when prescribing. Maybe for some women who have thick hair and no worries, those meds would be ok. but if your hair is just predisposed to fall out, maybe you should avoid meds unless absolutely necessary.